# SDR R61A20110318

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 18,993 hours, 14,144 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED O2 MASK IN AFT GALLEY DEPLOYED AT THE GATE UNCOMMANDED.  MAINTENANCE RE-SECURED O2 MASK IN AFT GALLEY PER EMB AMM, OPS CHECK GOOD.
